# SDR 2002UALA01722

- Difficulty date: November 12, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 40,792 hours, 11,955 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB SEAT TRACK FLANGE DOME NUT MISSING AND HOLE ELONGATED. STA 1050, RBL 24.  MAJOR REPAIR ACCOMPLISHED.INSTALLED REPAIR ANGLE ON SEAT TRACK FLANGE.
